# SDR SWAA074483

- Difficulty date: September 8, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 10,444 hours, 5,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5703
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHT ASSY BROKEN AT ROW 1 ABC.  REMOVED AND REPLACED LIGHT ASSY PER MM.
